← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Sep 1 6:43am | Replies (1389)

Comment receiving replies
@rosiemolano

I started Anastrozole immediately after my mastectomy in 2016, my oncol. did not discussed sideeffects. I did however notice he was overly concerned about my ankles and pain in ankles-I had no complaints. Now in 2018, I have sleepless nights, horrible depression,horrible joint and bone pain and my hair is thinning. I have grown my hair past my butt and it has been increasingly thin on top and throughout. I have a different Oncol. and it seems it takes an act of God to get her to switch me to a different pill. I have to take this pill x 10 years, don't think I will make it that long.

Jump to this post


Replies to "I started Anastrozole immediately after my mastectomy in 2016, my oncol. did not discussed sideeffects. I..."

Hello @rosiemolano,

Welcome to Connect. I can only imagine what a rough journey you've been on for the past two years. Thank you for sharing and reaching out to the Connect community. While we wait for others to share their insights and thoughts, I thought you might wish to read these two studies I found online, about management of aromatase inhibitor induced musculoskeletal symptoms:

http://www.croh-online.com/article/S1040-8428(16)30235-9/fulltext
https://source.wustl.edu/2011/07/vitamin-d-relieves-joint-muscle-pain-for-breast-cancer-patients-2/

@rosiemolano, we'd really like to get to know you better; would you share a few more details? How are you managing the side effects at present?

  Request Appointment